# SDR REXA201100052

- Difficulty date: January 18, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 17,148 hours, 14,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 601R1410068
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE RIGHT WING INBOARD FLAP HINGE ATTACHMENT AT WS=80.5.  DAMAGE TO THE P/N 601R14100-68 HINGE ATTACHMENT CONSISTS OF A GOUGE MEASURING 0.210 LONG BY 0.120 WIDE WITH A MAXIMUM DEPTH OF 0.041.  PERMANENT REPAIR IAW STS ENGINEERING EA-09-PINN-2011-010A.
